# SDR FDEA202203230650

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,592 hours, 17,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 0070G3
- Condition: Out Of Alignment
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  620     27-50  7107     23MAR22  EWR  OPEN  U  FLAP DISAG ON FINAL APPROACH.  LEFT OUTBOARD FLAP  WAS CYCLING IN AND OUT OF TOLERANCE (FLAP DISAG  ALERT) AT ALL FLAP SETTINGS (15, 28, 35). WENT  AROUND AND DECLARED EMERGENCY.  RAN FLAP DISAG QRH.  SECOND APPROACH PUT FLAPS OUT AT LOWER SPEEDS.  NEVER GOT ALERT.  LEFT OUTBOARD STOPPED AT 30  DEGREES FOR FLAPS 35 SETTING.  NO ADVERSE HANDLING  CHARACTERISTICS NOTED.  MEL  23MAR22 04:16   EWR U  RELEASED FOR SERVICE PER MEL : 27-54-01  CATEGORY : C EXPIRATION : 02APR22  "MEL 27-54-01: FLAP POSITION INDICATOR - INOP.  VERIFY SYMMETRICAL FLAP MOVEMENT PRIOR TO TAXI FOR  EACH BLOCKOUT."  -INSTALLED JUMPER ON LOB FLAP TRANSMITTER.  PER THIS MEL.  C/7309895
